Jacquet functors and unrefined minimal K-types

Moy, Allen ; Prasad, Gopal (1996) Jacquet functors and unrefined minimal K-types Commentarii Mathematici Helvetici, 71 (1). pp. 98-121. ISSN 0010-2571

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/tr0162p32r101q...

Related URL: http://dx.doi.org/10.1007/BF02566411


The notion of an unrefined minimal K-type is extended to an arbitrary reductive group over a non archimedean local field. This allows one to define the depth of a representation. The relationship between unrefined minimal K-types and the functors of Jacquet is determined. Analogues of fundamental results of Borel are proved for representations of depth zero.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:36175
Deposited On:17 Apr 2011 14:56
Last Modified:17 Apr 2011 14:56

Repository Staff Only: item control page